Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why am I having headache and muscle pain while taking thyronorm and undergoing fertility treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 665 Questions
my tsh level is on fertility suggested me thyronorm 25 mcg..after taking this medicine im developing head ache and body muscle pain..pls suggest
Posted Fri, 24 Jan 2014 in Thyroid Problem and Hormonal Problems
Answered by Dr. Minal Mohit 4 hours later
Brief Answer: Initial treatment phase. Detailed Answer: dear mam, Hi! it does happen at the start of treatment , do continue treatment, fertility treatment requires TSH between 1 and 2. Regards!
Above answer was peer-reviewed by
Follow-up: Why am I having headache and muscle pain while taking thyronorm and undergoing fertility treatment? 4 minutes later
Thank You Doctor..For you reply. Just want to know whether the dosage given is (25 mcg) perfect for TSH 4.58. Or is it more.
Answered by Dr. Minal Mohit 2 hours later
Brief Answer: It depends upon your need. Detailed Answer: dear ma'm, there is no perfect dose , it is always individualized. so it depends upon your requirement. you need to check your thyroid balance after 4 weeks to find out whether the dose is right for you. good night.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor